# SDR JR2R202104024050

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 14,358 hours, 8,164 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Part number: 17062571004
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Part time: 14,358 hours, 8,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H H-STAB HAS CRACKED RIB AS SEEN FROM 3RD INSPECTION HOLE FROM O/B END OF FWD SPAR. REPAIR WAS ACCOMPLISHED BY PERFORMING EMBRAER SERVICE BULLETIN 170-55-0014.
